# SDR ASAA2022010737097

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 58 hours, 22 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE FMC IS IN CRUISE MODE BUT ND THRUST MODE DISPLAY ABOVE THE ENGINE READOUT SHOWS CLB. DURING DESCENT FMC DISPLAYS DESCENT AND THRUST MODE INDICATES CRZ. GROUNDED - YES. CK OUT OF BOTH FMCS FIXED OUTPUTS THRU MCDU CKS NML. FMCS SYSTEMS TEST NML IAW B737-9 AMM 34-61-00 - FMC/EAD INDICATIONS TEST SYNC NML.
